News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Cardiology Symptoms

Question: Heart attack symptoms in a 20 year old?


 Rachel09 - Mon Jul 11, 2005 12:35 am

Hello,
I am writing this for my husband.
He is 20 years old and he has been having symptoms of a heart attack. Numbness in his left arm, dizzy, lightheaded, short of breath, tightness in his chest (right in the center) , and he's been fainting alot lately. I have took him in to the hospital 4 times in the past two weeks. He has had an EKG, stress test and also chest x-rays done. They have all came back normal. The only thing that helps him when he is have these pains are massages(neck and back). They even get worse with rest. So I really don't understand this whole thing. So could you guys please help me and my husband.


Please help me,
Rachel and Aaron
 Rhonda P, CEP - Mon Jul 11, 2005 2:24 am

User avatar Hello,

There are many causes for chest pain that range from coronary heart disease to psychogenic. Please take a moment to check our chest pain page, which lists a differential diagnosis of chest pain causes.

Have they checked him for an AORTIC ANEURYSM? This is caused from a weakness in the wall of the aorta where it comes off the heart, it can be from birth or caused from an injury. Extremely dangerous condition to have, it can rupture and the person could bleed to death in minutes.

Often the ECG results will read normal in an uncomplicated aortic aneurysm and it can be missed. The best tests to begin with for diagnosing would be a Magnetic resonance imaging (MRI) or a computed tomography (CT) scan of the chest.

The symptoms for an high aortic arch aneurysm are light-headedness, weakness, shortness of breath, rapid heart beat, sweating, numbness or tingling in the arm, chest pain or pressure and loss of consciousness (fainting). This is a very dangerous thing to have, especially if he is having discomfort.

Please keep us informed of his condition if you get a moment.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here